Alert archive / North Carolina / River Flood Warnings in 2020
River Flood Warning 52, NWS Wilmington, NC
NWS Wilmington, NC issued this river flood warning at Aug 3, 2020, 9:23 AM EDT for Robeson County, North Carolina. It took effect at Aug 4, 2020, 1:08 PM EDT. It was in force for 20 days.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2020, 9:23 AM EDT (13:23 UTC)
- In effect from
- Aug 4, 2020, 1:08 PM EDT
- Expired
- Aug 24, 2020, 9:23 AM EDT
- In force
- 20 days
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Robeson County, NC
The radar
The Wilmington radar (KLTX), 91 km from the middle of the area, began a volume at 13:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lumber River at Lumberton (LBRN7).
- Action stage
- 12 ft
- Minor stage
- 13 ft
- Moderate stage
- 16 ft
- Major stage
- 19 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
466
WGUS42 KILM 031323
FLWILM
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Wilmington NC
923 AM EDT Mon Aug 3 2020
...The National Weather Service in Wilmington NC has issued a Flood Warning for
the following rivers in North Carolina...South Carolina...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen and Cumberland
Counties
Lumber Near Lumberton affecting Robeson County
Little Pee Dee At Galivants Ferry affecting Horry and Marion Counties
Waccamaw At Conway affecting Horry County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People with interests along the river should take the necessary precautions to
protect life and property from the flood waters.
Additional information is available on our website at weather.gov/ilm under the
"Rivers and Lakes" link.
&&
NCC017-051-040522-
/O.NEW.KILM.FL.W.0051.200806T0341Z-200808T1017Z/
/STPN7.1.ER.200806T0341Z.200806T1800Z.200807T2217Z.NO/
923 AM EDT Mon Aug 3 2020
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Cape Fear At William O Huske Lock And Dam 3.
* from Wednesday evening to Saturday morning.
* At 9:00 AM Monday the stage was 34.44 feet.
* Flood stage is 42.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday evening and continue to
rise to near 43.7 feet by Thursday evening. The river will fall below flood
stage by Friday evening.
* Impact...At 45.0 feet...Flood waters will affect areas along the left bank of
the river with some minor overflow along the right bank.
&&
LAT...LON 3495 7887 3495 7875 3478 7874 3472 7865
3465 7872 3474 7884
$$
NCC155-040522-
/O.NEW.KILM.FL.W.0052.200804T1708Z-000000T0000Z/
/LBRN7.1.ER.200804T1708Z.200805T1200Z.000000T0000Z.UU/
923 AM EDT Mon Aug 3 2020
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Lumber Near Lumberton.
* from Tuesday afternoon until further notice.
* At 8:00 PM Sunday the stage was 9.98 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow afternoon and continue to
rise to near 13.8 feet by early Wednesday afternoon.
* Impact...At 13.0 feet...Low land flooding will occur along the river. The flood
waters may affect some residential property as water backs up into the
drainage ditches in the city.
&&
LAT...LON 3467 7916 3468 7903 3457 7891 3452 7899
3459 7908 3458 7915
$$
SCC051-067-040522-
/O.NEW.KILM.FL.W.0053.200806T1200Z-000000T0000Z/
/GALS1.1.ER.200806T1200Z.200807T0600Z.000000T0000Z.NO/
923 AM EDT Mon Aug 3 2020
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Little Pee Dee At Galivants Ferry.
* from Thursday morning until further notice.
* At 9:00 AM Monday the stage was 6.81 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday morning and continue to rise to
near 9.1 feet by early Saturday morning.
* Impact...At 9.0 feet...Flood waters will begin to affect residential yards in
the Fork Retch community upstream of Galivants Ferry near the town of Nichols.
Swampland flooding becomes noticeable and natural boat landings will be
flooded.
&&
LAT...LON 3423 7921 3419 7910 3405 7920 3398 7928
3400 7938 3409 7930
$$
SCC051-040522-
/O.NEW.KILM.FL.W.0054.200806T0300Z-200807T1200Z/
/CNWS1.1.ER.200806T0300Z.200806T0600Z.200807T0000Z.NO/
923 AM EDT Mon Aug 3 2020
The National Weather Service in Wilmington NC has issued a
* Flood Warning for
The Waccamaw At Conway.
* from Wednesday evening to Friday morning.
* At 8:15 AM Monday the stage was 8.48 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late Wednesday evening and continue to
rise to near 11.1 feet by early Thursday morning. The river will fall below
flood stage by Thursday evening.
* Impact...At 11.0 feet...Water will begin to cause minor flooding of yards and a
few roads in the Lees Landing, Pitch Landing, Savannah Bluff, and Riverfront
South communities. Overflow of vast uninhabited swamp and natural boat
landings will occur.
&&
LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
3371 7911 3385 7908
$$
432 follow-up statements
550
WGUS82 KILM 040149
FLSILM
Flood Statement
National Weather Service Wilmington NC
949 PM EDT Mon Aug 3 2020
...The Flood Warning continues for the following rivers in North
Carolina...
Lumber Near Lumberton affecting Robeson County.
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen and
Cumberland Counties.
...The Flood Warning is extended for the following rivers in South
Carolina...North Carolina...
Waccamaw At Conway affecting Horry County.
...The Flood Warning continues for the following rivers in South
Carolina...North Carolina...
Little Pee Dee At Galivants Ferry affecting Horry and Marion
Counties.
For the Cape Fear River...including William O Huske Lock And Dam 3,
Elizabethtown, Lock And Dam 1...Minor flooding is forecast.
For the Lumber River...including Lumberton Usgs Gage, Lumber River
at Nichols, Pembroke, Maxton, Lumberton, Boardman...Minor flooding
is forecast.
For the Little Pee Dee River...including Galivants Ferry...Minor
flooding is forecast.
For the Waccamaw River...including Above Conway, Conway, Aiw At old
Hwy 544 At Socastee, Freeland, Longs...Minor flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at water.weather.gov/ahps2/index.
php?wfo=ilm
The next statement will be issued Tuesday morning at 1000 AM EDT.
&&
NCC155-041400-
/O.EXT.KILM.FL.W.0052.200805T0300Z-200807T1200Z/
/LBRN7.1.ER.200805T0300Z.200806T0000Z.200807T0000Z.UU/
949 PM EDT Mon Aug 3 2020
...The Flood Warning is now in effect until Friday morning...
The Flood Warning continues for
the Lumber Near Lumberton.
* From Tuesday evening to Friday morning.
* At 7:55 PM EDT Monday the stage was 9.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late
tomorrow evening to a crest of 13.2 feet Wednesday evening. It
will then fall below flood stage Thursday evening.
* Impact...At 13.0 feet, Low land flooding will occur along the
river. The flood waters may affect some residential property as
water backs up into the drainage ditches in the city.
* Flood History...This crest compares to a previous crest of 13.2
feet on 05/03/1999.
&&
LAT...LON 3467 7916 3468 7903 3457 7891 3452 7899
3459 7908 3458 7915
$$
SCC051-041400-
/O.EXT.KILM.FL.W.0054.200805T1200Z-200809T0000Z/
/CNWS1.1.ER.200805T1200Z.200806T0000Z.200808T1200Z.NO/
949 PM EDT Mon Aug 3 2020
...The Flood Warning is now in effect until Saturday evening...
The Flood Warning continues for
the Waccamaw At Conway.
* From Wednesday morning to Saturday evening.
* At 9:15 PM EDT Monday the stage was 8.7 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage
Wednesday morning to a crest of 11.6 feet Wednesday evening. It
will then fall below flood stage Saturday morning.
* Impact...At 12.0 feet, Flooding will worsen in the Lees Landing,
Riverfront South, Pitch Landing and Savannah Bluff communities.
Flood waters will begin to affect homes north of Conway on
Riverside Drive. Swamps will be heavily flooded.
* Flood History...This crest compares to a previous crest of 11.6
feet on 03/13/1902.
&&
LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
3371 7911 3385 7908
$$
NCC017-051-041400-
/O.CON.KILM.FL.W.0051.200806T0341Z-200808T1017Z/
/STPN7.1.ER.200806T0341Z.200806T1800Z.200807T2217Z.NO/
949 PM EDT Mon Aug 3 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Cape Fear At William O Huske Lock And Dam 3.
* From Wednesday evening to Saturday morning.
* At 9:00 PM EDT Monday the stage was 34.3 feet.
* Flood stage is 42.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 PM EDT Monday was 34.5 feet.
* Forecast...The river is expected to rise above flood stage late
Thursday morning to a crest of 43.7 feet early Thursday afternoon.
It will then fall below flood stage early Friday morning.
* Impact...At 45.0 feet, Flood waters will affect areas along the
left bank of the river with some minor overflow along the right
bank.
* Flood History...This crest compares to a previous crest of 42.2
feet on 03/19/2005.
&&
LAT...LON 3495 7887 3495 7875 3478 7874 3472 7865
3465 7872 3474 7884
$$
SCC051-067-041400-
/O.CON.KILM.FL.W.0053.200806T1200Z-000000T0000Z/
/GALS1.1.ER.200806T1200Z.200807T0600Z.000000T0000Z.NO/
949 PM EDT Mon Aug 3 2020
...The Flood Warning remains in effect...
The Flood Warning continues for
the Little Pee Dee At Galivants Ferry.
* From Thursday morning until further notice.
* At 9:00 PM EDT Monday the stage was 6.9 feet.
* Flood stage is 9.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending
at 9:00 PM EDT Monday was 6.9 feet.
* Forecast...The river is expected to rise above flood stage early
Friday morning. It will then fall below flood stage early Saturday
afternoon to 9.1 feet early Friday morning. Additional rises are
possible thereafter.
* Impact...At 9.0 feet, Flood waters will begin to affect
residential yards in the Fork Retch community upstream of
Galivants Ferry near the town of Nichols. Swampland flooding
becomes noticeable and natural boat landings will be flooded.
* Flood History...This crest compares to a previous crest of 9.0
feet on 01/21/2015.
&&
LAT...LON 3423 7921 3419 7910 3405 7920 3398 7928
3400 7938 3409 7930
$$
IGB640
WGUS82 KILM 041420
FLSILM
Flood Statement
National Weather Service Wilmington NC
1020 AM EDT Tue Aug 4 2020
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Cape Fear At William O Huske Lock And Dam 3 affecting Bladen and
Cumberland Counties.
Lumber Near Lumberton affecting Robeson County.
...The Flood Warning is cancelled for the following rivers in South
Carolina...North Carolina...
Little Pee Dee At Galivants Ferry affecting Horry and Marion
Counties.
Waccamaw At Conway affecting Horry County.
NCC155-041530-
/O.CAN.KILM.FL.W.0052.200805T0300Z-200804T1420Z/
/LBRN7.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.UU/
1020 AM EDT Tue Aug 4 2020
...The Flood Warning for the Lumber Near Lumberton has been
cancelled...
The Flood Warning is cancelled for
the Lumber Near Lumberton.
* At 7:00 AM EDT Tuesday the stage was 11.1 feet.
* Flood stage is 13.0 feet.
* Forecast...The river is expected to rise to a crest of 12.2 feet
just after midnight tonight.
&&
LAT...LON 3467 7916 3468 7903 3457 7891 3452 7899
3459 7908 3458 7915
$$
SCC051-041530-
/O.CAN.KILM.FL.W.0054.200805T1200Z-200804T1420Z/
/CNWS1.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
1020 AM EDT Tue Aug 4 2020
...The Flood Warning for the Waccamaw At Conway has been cancelled...
The Flood Warning is cancelled for
the Waccamaw At Conway.
* At 9:15 AM EDT Tuesday the stage was 9.4 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to a crest of 9.9 feet
tomorrow morning.
&&
LAT...LON 3391 7892 3382 7886 3379 7900 3371 7900
3371 7911 3385 7908
$$
NCC017-051-041530-
/O.CAN.KILM.FL.W.0051.200806T0341Z-200804T1420Z/
/STPN7.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
1020 AM EDT Tue Aug 4 2020
...The Flood Warning for the Cape Fear At William O Huske Lock And
Dam 3 has been cancelled...
The Flood Warning is cancelled for
the Cape Fear At William O Huske Lock And Dam 3.
* At 9:00 AM EDT Tuesday the stage was 35.6 feet.
* Flood stage is 42.0 feet.
* Forecast...The river is expected to rise to a crest of 38.4 feet
early Thursday morning.
&&
LAT...LON 3495 7887 3495 7875 3478 7874 3472 7865
3465 7872 3474 7884
$$
SCC051-067-041530-
/O.CAN.KILM.FL.W.0053.200806T1200Z-200804T1420Z/
/GALS1.1.ER.700125T2031Z.700125T2031Z.700125T2031Z.NO/
1020 AM EDT Tue Aug 4 2020
...The Flood Warning for the Little Pee Dee At Galivants Ferry has
been cancelled...
The Flood Warning is cancelled for
the Little Pee Dee At Galivants Ferry.
* At 10:00 AM EDT Tuesday the stage was 7.4 feet.
* Flood stage is 9.0 feet.
* Forecast...The river is expected to rise to a crest of 8.1 feet
tomorrow evening.
&&
LAT...LON 3423 7921 3419 7910 3405 7920 3398 7928
3400 7938 3409 7930
$$
HDLWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this river flood warning went out at Aug 3, 6:55 AM EDT, 2 hours 28 minutes earlier.
Area forecast discussion, Aug 3, 6:55 AM EDT, 2 hours 28 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
655 AM EDT Mon Aug 3 2020
.SYNOPSIS...
Tropical Storm Isaias will begin affecting the region later today as
the storm approaches the Carolinas. Impacts will continue into early
Tuesday before the storm moves north of the area. Typical warm and
humid weather will return with a chance of afternoon thunderstorms
each day.
&&
.UPDATE...
All Hurricane Watches, with the exception of Northern Horry,
have been converted to a Hurricane Warning as of 5 AM.
&&
.NEAR TERM /THROUGH TUESDAY/...
Plethora of watches, warnings and etc being headlined across the
FA in reference to the arrival and departure of Tropical Storm
Isaias during this period. This near term period is entirely in
that window of the arrival and departure of Isaias and all
elements fcst are reflective of that. The threat of Tropical
Storm conditions will arrive mid-aftn today for the
southernmost portions of the FA, spreading north thru the aftn
and reaching the ILM NC region by early to mid evening, with
Hurricane conditions also possible near the coast. The worst of
these conditions will occur from mid- evening SC CWA to early
in the pre-dawn hrs for the NC CWA. Again, all of this hedges on
the latest Isaias track. Will have much improved conditions
from midday Tue thru the aftn with any backside Isaias pcpn
having pulled north. As for max temps today, much will depend on
the canopy of cirrus from Isaias and the commencement of
onshore moving lower clouds and pcpn. Delayed it slightly over
the northernmost portion of the FA and therefore will indicate
max temps a few degrees hier than guidance. The same goes for
max temps Tue, will indicate slightly hier by a degree or 2 with
subsidence on the backside of Isaias allowing skies to
dramatically improve.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Isaias will be well north of the area by Tuesday night with any
lingering impacts coming to an end. Deep southwesterly flow across
the area and high precipitable water values will lead to a
continuation of unsettled weather on Wednesday. In addition to the
ample moisture feed, weak shortwave energy will be rotating around a
trough over the central and eastern CONUS assisting with the
development of scattered afternoon thunderstorms on Wednesday.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
Deep upper-level trough will reside over the central and eastern US
late next week and into the weekend. The potential for afternoon
showers and thunderstorms will increase with the weak pockets of
upper-level energy traversing the area. The amplitude of the wave
will slowly relax on Friday and shift slightly eastward with a
progressing frontal boundary that will weaken as it approaches the
area. Upper-trough will be mostly overhead on Saturday continuing
the unsettled weather in conjunction with a developing piedmont
trough into Sunday.
&&
.AVIATION /10Z MONDAY THROUGH FRIDAY/...
Showers are already moving in and are expected to be in and out
through the day as the low approaches from the south. Possible brief
IFR visibilities in the tropical downpours. Winds will increase
rapidly this evening.
Extended Outlook...Mainly VFR conditions from mid-morning Tue and
beyond with much improved conditions. Mainly scattered afternoon and
evening showers and thunderstorms during the late week period.
&&
.MARINE...
Today thru Tue:
Tropical Storm Isaias to approach from the south today, push
onshore tonight between Cape Fear and Myrtle Beach, and lift
away from the region Tue. In a nutshell and based on the latest
Isaias track, quickly deteriorating marine conditions during
today, maxing out tonight, followed by improvements during
daylight Tue. The CWF is self-explanatory with the wind and seas
fcst during the majority of this near term period, today thru
Tue, dedicated to the approach and departure of the circulation
associated with Isaias.
Tuesday Night thru Fri Night:
Winds and seas return to their typical state after the departure
of Isaias and the associated swell. Conditions over the coastal
waters will continue to improve through the weekend. The main
threat will be deep SW flow producing unsettled weather through
much of the week. A weak frontal boundary will approach the area
on Saturday and produce weak offshore winds for a brief period
on Saturday. Seas will remain in the 2 foot range with no
significant swell likely to cause combined seas.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Tropical Storm Warning for SCZ024-032-033-039-059.
Flash Flood Watch through Tuesday afternoon for SCZ017-023-024-
032-033-039-054>056-058-059.
Hurricane Warning for SCZ054>056-058.
High Rip Current Risk through this evening for SCZ054-056.
Storm Surge Warning for SCZ054-056.
High Surf Advisory from 5 PM this afternoon to 5 AM EDT
Tuesday for SCZ054-056.
NC...Tropical Storm Warning for NCZ087-096-099.
Flash Flood Watch through Tuesday afternoon for NCZ087-096-099-
105>110.
Hurricane Warning for NCZ105>110.
High Rip Current Risk through this evening for NCZ106-108-110.
High Surf Advisory from 8 PM this evening to 9 AM EDT Tuesday
for NCZ106-108-110.
Storm Surge Warning for NCZ110.
Storm Surge Watch for NCZ106-108.
MARINE...Hurricane Warning for AMZ250-252-254-256.
&&
SYNOPSIS...21
UPDATE...MAS
NEAR TERM...DCH
SHORT TERM...21
LONG TERM...21
AVIATION...43
MARINE...DCH/21Hazardous weather outlook, Aug 3, 5:39 AM EDT, 3 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 539 AM EDT Mon Aug 3 2020 AMZ250-252-254-256-040945- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 539 AM EDT Mon Aug 3 2020 ...HURRICANE WARNING IN EFFECT... This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ087-096-099-SCZ024-032-033-039-059-040945- Robeson-Bladen-Columbus-Dillon-Florence-Marion-Williamsburg- Northern Horry- 539 AM EDT Mon Aug 3 2020 ...TROPICAL STORM WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tropical Storm Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-040945- Coastal Brunswick- 539 AM EDT Mon Aug 3 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ017-023-040945- Marlboro-Darlington- 539 AM EDT Mon Aug 3 2020 ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ105-107-109-SCZ055-058-040945- Inland Pender-Inland New Hanover-Inland Brunswick-Inland Georgetown- Central Horry- 539 AM EDT Mon Aug 3 2020 ...HURRICANE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ106-108-040945- Coastal Pender-Coastal New Hanover- 539 AM EDT Mon Aug 3 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WATCH IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 9 AM EDT TUESDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Hurricane Warning. Storm Surge Watch. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Storm Surge Watch. Flash Flood Watch. High Surf Advisory. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. SCZ054-056-040945- Coastal Horry-Coastal Georgetown- 539 AM EDT Mon Aug 3 2020 ...HIGH RIP CURRENT RISK IN EFFECT THROUGH THIS EVENING... ...HURRICANE WARNING IN EFFECT... ...STORM SURGE WARNING IN EFFECT... ...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON... ...HIGH SURF ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM EDT TUESDAY... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. High Surf Advisory. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Hurricane Warning. Storm Surge Warning. Flash Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 2:44 AM EDT | High Surf Advisory | ILM | Brunswick, New Hanover, Pender | 26 hr |
| Aug 3, 5:12 AM EDT | Hurricane Warning | ILM | Brunswick, New Hanover, Pender | 24 hr |
| Aug 3, 9:23 AM EDT | River Flood Warning | ILM | Bladen, Cumberland | 5 days |
| Aug 3, 2:02 PM EDT | Coastal Flood Warning | ILM | New Hanover | 15 hr |
| Aug 3, 6:13 PM EDT | Special Marine Warning | ILM | 32 min | |
| Aug 3, 6:24 PM EDT | Special Marine Warning | ILM | 36 min | |
| Aug 3, 6:27 PM EDT | Special Marine Warning | ILM | 63 min | |
| Aug 3, 6:47 PM EDT | Special Marine Warning | ILM | 58 min | |
| Aug 3, 6:57 PM EDT | Special Marine Warning | ILM | 33 min | |
| Aug 3, 7:28 PM EDT | Special Marine Warning | ILM | 32 min | |
| Aug 3, 7:41 PM EDT | Special Marine Warning | ILM | 64 min | |
| Aug 3, 7:49 PM EDT | Tornado Warning | ILM | Brunswick | 26 min |
Nearby
River Flood Warnings in North Carolina, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.